We solve in the affirmative a problem raised by Kartsatos about the solvability of functional boundary value problems for ordinary differential equations on infinite intervals.

Solution of Kartsatos' Problem on Nonlinear Boundary Value Problems for Ordinary Differential Equations on Infinitive Intervals / Vidossich, Giovanni. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 130:1(1987), pp. 87-90. [10.1002/mana.19871300107]

Solution of Kartsatos' Problem on Nonlinear Boundary Value Problems for Ordinary Differential Equations on Infinitive Intervals

Vidossich, Giovanni
1987

Abstract

We solve in the affirmative a problem raised by Kartsatos about the solvability of functional boundary value problems for ordinary differential equations on infinite intervals.
130
1
87
90
https://doi.org/10.1002/mana.19871300107
https://onlinelibrary.wiley.com/doi/abs/10.1002/mana.19871300107
Vidossich, Giovanni
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/86322
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 1
social impact